# SDR ASAA2019031528638

- Difficulty date: March 15, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 21,493 hours, 7,061 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: Windshield
- Part time: 21,499 hours, 7,062 cycles
- Component: Windshield
- Component part number: 141A48001
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW HEAT OVERHEAT LIGHT CAME ON DURING DESCENT AROUND FL190. RAN QRH. LIGHT CAME BACK ON. GROUNDED - YES. PERFORMED L1 WINDOW HEAT BITE CHECK PER FIM 30-41 TASK 801.  CONTROLLER SHOWS WINDOW SENSOR FAULT.  SWITCHED TO OTHER SENSOR AND PERFORMED BIT CHECK AGAIN.  OTHER SENSOR FAILED ALSO, SWITCHED BACK TO ORIGINAL SENSOR.  REMOVED AND REPLACED L1 WINDOW REF AMM TASK 56-11-11.  NEW WINDOW CODE H12. MOVED WIRE 1002-18 TERMINAL FROM POSITION 1 TO POSITION 2 OF TERMINAL BOARD TB5010 IAW WDM 30-41-11-6.  WINDOW HEAT OPS TEST GOOD REF AMM 30-41-00-710-801.
